- Reaction score
Had 1st seizure after starting birth control pills. After this always seemed like if I had a seizure it was a week to the day before my monthly friend visit. In early 80s asked a neuro if could have to do with it and was told no. After many years of dealing with this determined on my own that it had to and always thought that after going through life change all would stop. In 2012 thru middle of 2013 and after taking Dilantin for 30+ years started having seizures. Neuro switched me to Keppra. 1500 mg/day. Had TC seizure on 7/1/2013 during EEG. Was the last one I have had. Last week had EEG neuro said "it did not show any real seizure activity". Was given instructions on weaning off Keppra. Will be so glad to be off of it but not sure what to expect. Had really bad headache yesterday morn. Dizzy. And a lot more anexity. Just wondering if anyone has gone through this and experience they had.